# SDR CALA2024031100677

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800030130
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS LIQUID INGRESS FROM IB 54 1/2 IN FROM TRAILING EDGE 8 IN AND 2 INCHES IN DIAMETER PER HAECO LCQ NR 9290319/40319.   DRILLED WITNES HOLES ON RH ELEVATOR UPPER SKIN 54.5 IN FROM IB 8 IN FROM TE ZONE A 1.5 IN DIA FOUND NO LIQUID REPAIRED HOLES IA W A319 SRM 55-21-11-300-004 CATEGORY A REPAIR.
